The Baffling Case of Bilateral Luxated Globes

Kamath, Manjunath M and Kamath, Gurudutt M and Kamath, Ajay R and Nayak, Rajesh R and D’Souza, Susan and Sharma, Trisha (2014) The Baffling Case of Bilateral Luxated Globes. Delhi Journal of Ophthalmology, 25 (2). pp. 139-140.

[img] PDF
The Baffling case of Bilateral Luxated Globes.pdf - Published Version
Restricted to Registered users only

Download (614kB) | Request a copy
Item Type: Article
Subjects: Medicine > KMC Mangalore > Ophthalmology
Depositing User: KMCMLR User
Date Deposited: 14 May 2015 10:18
Last Modified: 21 Jan 2016 10:17

Actions (login required)

View Item View Item